RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 62, Issue 3  


On a conservative integral equation with two kernels
L. G. Arabadzhyan
323
An extremal problem for algebraic polynomials with zero mean value on an interval
V. V. Arestov, V. Yu. Raevskaya
332
On groups with isomorphic holomorphs
I. Kh. Bekker, V. N. Nedov
343
Curvature identities for normal manifolds of killing type
E. S. Volkova
351
Approximation of functions of bounded $p$-variation by polynomials in terms of the Faber–Schauder system
S. S. Volosivets
363
Approximation by harmonic functions in the $C^m$-Norm and harmonic $C^m$-capacity of compact sets in $\mathbb R^n$
Yu. A. Gorokhov
372
On the linear independence of certain numbers
P. L. Ivankov
383
Sphericity of rigid hypersurfaces in $\mathbb C^2$
A. V. Loboda
391
On a method for interpolating functions on chaotic nets
O. V. Matveev
404
A first-order boundary value problem with boundary condition on a countable set of points
A. M. Minkin
418
Complexity properties of recursively enumerable sets and $sQ$-completeness
R. Sh. Omanadze
425
Criterion for uniform invertibility of families of strong approximations to one-dimensional singular integral operators with continuous coefficients
V. S. Pilidi
430
3-Elliptic solutions of the sine-Gordon equation
A. O. Smirnov
440
Del Pezzo surfaces with nonrational singularities
I. A. Cheltsov
451

Brief Communications
Nonnegative trigonometric polynomials with fixed mean passing through given points
A. D. Valiev, A. S. Demidov
468
Fully transitive homogeneously separable Abelian groups
S. Ya. Grinshpon
471
On the length of the central series (derived series) of a Moufang commutative loop
N. I. Sandu
475

Calculation of the $E_\infty$-structure on the Milnor coalgebra
V. A. Smirnov
479
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019